# SDR CA110708011

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 37,386 hours, 30,515 cycles
- Engine: Ge CF343A1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 600210274
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 37,386 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING A DETAILED INSP OF THE HORIZ STABILIZER PIVOT FITTINGS IAW TASK  RJ2-55-320-502, IRON OXIDE COLORED CORROSION WAS OBSERVED COMING THROUGH THE FITTING HALVES ON BOTH THE LT AND RT FITTINGS.  UPON FURTHER INSP, THE BUSHING IN THE LT HORIZONTAL STABILIZER PIVOT FITTING WAS FOUND MIGRATED 0.024".  BOTH FITTINGS TO BE REPLACED.   FITTING ASSY, PIVOT, STAB, HORZ LT PN 600-21027-3  RT PN 600-21027-4.
